facial wasting and avandia
Jan 14, 2011
will avandia be helpful. i have switched from stavudine to tenofovir for the past one year six months. the lipo has stopped progressing I want to use avandia to regain lost body and facial fat. thank you
Response from Dr. Pierone
Avandia is a medication for treatment of diabetes mellitus and some early studies suggested that it might improve lipoatrophy. Larger follow-up studies have not shown benefit of this agent. In addition, this medication has been linked to a greater risk of heart attacks so it poses significant risks.
Thanks for posting and good luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Oral Sex Hooker What Are The Chances Of HIV
- Dizziness After Oral Sex Worried I Have HIV
- Dry Cough After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Painful Red Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Penis Discharge After Receptive Anal Sex Worried I Have HIV
- Rectal Bleeding After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.